# SDR DL72L010787

- Difficulty date: May 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- Aircraft time: 75,155 hours, 50,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65175061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER CHORD OF THE FS 1303 FRAME WAS FOUND WITH A 2 INCH LONG CRACK IN THE AFT FLANGE OF THE CHORD.  THE CRACK WAS AT A HYDRAULIC LINE CLAMP LOCATION JUST ABOVE THE RT AFT VENTRAL STAIRWAY TORQUE BOX ASSY.  THE FLANGE WAS TRIMMED TO REMOVE THE CRACK AND AN ALUMINUM REPAIR ANGLE INSTALLED PER ER/A 380851-14, REV A.
